# SDR AALA2009010600270

- Difficulty date: January 6, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- Aircraft time: 76,065 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA- EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK.
